# SDR SWAA094441

- Difficulty date: July 11, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 33,332 hours, 19,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP LOOSE NEAR ROW 8.  SECURED EEPLS PER MM.
